Comptes Rendus
Logic
Claws in digraphs
Comptes Rendus. Mathématique, Volume 346 (2008) no. 1-2, pp. 1-4.

We study in this Note the existence of claws in digraphs. We extend a result of Saks and Sós to the tournament-like digraphs.

Nous étudions dans cette Note le problème de l'existence des arbres simples dans les graphes orientés. Nous étendons un resultat de Saks et Sós aux graphes orientés presque complets.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.10.040
Amine El Sahili 1; Mekkia Kouider 2

1 Faculty of sciences I, Lebanese university, Hadas-Beyrutm, Lebanon
2 U.M.R. 86-23 L.R.I., bâtiment 490, Université Paris-sud, 91405 Orsay cedex, France
@article{CRMATH_2008__346_1-2_1_0,
     author = {Amine El Sahili and Mekkia Kouider},
     title = {Claws in digraphs},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1--4},
     publisher = {Elsevier},
     volume = {346},
     number = {1-2},
     year = {2008},
     doi = {10.1016/j.crma.2007.10.040},
     language = {en},
}
TY  - JOUR
AU  - Amine El Sahili
AU  - Mekkia Kouider
TI  - Claws in digraphs
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1
EP  - 4
VL  - 346
IS  - 1-2
PB  - Elsevier
DO  - 10.1016/j.crma.2007.10.040
LA  - en
ID  - CRMATH_2008__346_1-2_1_0
ER  - 
%0 Journal Article
%A Amine El Sahili
%A Mekkia Kouider
%T Claws in digraphs
%J Comptes Rendus. Mathématique
%D 2008
%P 1-4
%V 346
%N 1-2
%I Elsevier
%R 10.1016/j.crma.2007.10.040
%G en
%F CRMATH_2008__346_1-2_1_0
Amine El Sahili; Mekkia Kouider. Claws in digraphs. Comptes Rendus. Mathématique, Volume 346 (2008) no. 1-2, pp. 1-4. doi : 10.1016/j.crma.2007.10.040. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2007.10.040/

[1] A. El Sahili; M. Kouider About paths with two blocks, J. Graph Theory, Volume 55 (2007), pp. 221-226

[2] T. Gallai On directed paths and circuits (P. Erdös; G. Katona, eds.), Theory of Graphs, Academic Press, 1968, pp. 115-118

[3] F. Havet; S. Thomassé Median order of tournaments: A tool for the second neighborhood problem and Sumner's conjecture, J. Graph Theory Ser. B, Volume 35 (2000), pp. 244-256

[4] B. Roy Nombre chromatique et plus longs chemins d'un graphe, Rev. Française Automat. Informat. Recherche Opérationelle Sér. Rouge, Volume 1 (1967), pp. 127-132

[5] M. Saks; V.T. Sós On unavoidable subgraphs of tournaments, Finite and Infinite Sets. Eger (Hungary), Colloquia Mathematica Societatis János Bolyai, vol. 37, 1981, pp. 663-674

Cited by Sources:

Comments - Policy


Articles of potential interest

Antidirected paths in 5-chromatic digraphs

Amine El Sahili

C. R. Math (2004)


The (6)-half-reconstructibility of digraphs

Jamel Dammak; Baraa Salem

C. R. Math (2014)


{1}-self dual finite prechains and applications

Houcine Bouchaala; Youssef Boudabbous; Gérard Lopez

C. R. Math (2013)